Martin Kilian, M.Sc.
AG Stochastik

Willkommen auf meiner Homepage!

Ich bin wissenschaftlicher Mitarbeiter in der Arbeitsgruppe Stochastik und promoviere bei Prof. Dr. Frank Aurzada.

Kontakt

+49 6151 16-23377

S2|15 331
Schlossgartenstrasse 7
64289 Darmstadt

Autoren Titel Journal DOI arXiv
Aurzada, F.; Kilian, M.; Sönmez, E. Persistence probabilities of mixed FBM and other mixed processes Erscheint in Journal of Physics A: Mathematical and Theoretical (2022) Link Link
Aurzada, F.; Kilian, M. Asymptotics of the persistence exponent of integrated fractional Brownian motion and fractionally integrated Brownian motion Theory of Probability and its Applications 67 (2022), 77-88 (Englisch)
Teoriya Veroyatnostei i ee Primeneniya 67 (2022), 100-114 (Russisch)
Link (Englisch)
Link (Russisch)
Link
Aurzada, F.; Buck, M.; Kilian, M. Penalizing fractional Brownian motion for being negative Stochastic Processes and their Applications 130 (2020), 6625-6637 Link Link